# SDR KCSA2021011902

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 101,780 hours, 18,864 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CLIMB.  CLEARED UP AFTER TURNING PACK 2 OFF.  ACCOMPLISHED FUME INSPECTION, IAW KA FIM 21-00 TASK 810, NO DEFECTS FOUND.  OK FOR FLIGHT.  PURGE OF ENGINE 1 AND 2 PNEUMATIC SYSTEM, IAW KA FIM 21-00 TASK 810 STEP E.
